# SDR C2XA02BT017

- Difficulty date: April 20, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ELECTRICAL BURNING SMELL NOTICED ON APPROACH.  MAINTENANCE INSPECTED THE ELECTRICAL SYSTEM IAW EMB145 MM CHAPTER 20-00-00.  COULD NOT DUPLICATE THE SMELL.  INSPECTION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
